# SDR DALA2014080804372

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER CORNER LOCATED FWD PASSENGER ENTRY DOOR RT AT FRAME 16, LEVEL STR23, INTERNAL STRUCTURE WITH MEASUREMENT OF L=0.500", W= 0.238" AND D=0.003" APPROXIMATELY, SSI 531163.  REPLACED LOWER CORNER LOCATED FWD PASSENGER ENTRY DOOR RT AT FRAME 16, LEVEL STR 23 INTERNAL STRUCTURE IAW SRM 51-72-11 AND DWG NR D53112109.
